MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; ATLAS TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; ATLAS TRANSFER CARRIAGE
Model Number AX0660230830000013
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the loading car assembly and found that the loading car was not properly aligned with the sterilizer's docking station.To resolve the issue, the technician adjusted the loading car, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee sustained a muscle strain in their shoulder while unloading their loading car.Medical treatment was sought and administered (first aid).

Brand Name
ATLAS
Common Device Name
ATLAS TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20976597
Report Number3005899764-2024-00075
Device Sequence Number4033566
Product Code FLE
UDI-Device Identifier00724995150631
UDI-Public(01)00724995150631(11)220712
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX0660230830000013
Device Catalogue NumberAX0660230830000013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown